Alert archive / New York / Freeze Warnings in 2005
Freeze Warning 1, NWS Buffalo, NY
NWS Buffalo, NY issued this freeze warning at Oct 20, 2005, 3:30 AM EDT for Jefferson County, Lewis County, New York. It took effect at Oct 21, 2005, 12:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 20, 2005, 3:30 AM EDT (07:30 UTC)
- In effect from
- Oct 21, 2005, 12:00 AM EDT
- Expired
- Oct 21, 2005, 8:00 AM EDT
- In force
- 8 hr
- Issued by
- NWS Buffalo, NY
Counties Jefferson County, NY, Lewis County, NY
The radar
The Ft Drum radar (KTYX), 16 km from the middle of the area, began a volume at 07:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 7.5 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1455 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- 214 m²/s²
- 0-3 km storm-relative helicity
- 342 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KBUF 200730 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 330 AM EDT THU OCT 20 2005 ...FROST EXPECTED OVER PARTS OF THE REGION TONIGHT... .HIGH PRESSURE WILL BRING CLEARING SKIES AND LIGHT WINDS TO THE REGION OVERNIGHT ALLOWING TEMPERATURES TO FALL INTO THE LOW TO MID 30S IN SOME AREAS. NYZ007-008-201530- /X.NEW.KBUF.FZ.W.0001.051021T0400Z-051021T1200Z/ JEFFERSON-LEWIS- INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE 330 AM EDT THU OCT 20 2005 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT FRIDAY. CLEARING SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE LOW 30S OVERNIGHT. A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD HARVEST OR PROTECT ANY REMAINING VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ NYZ006-012>014-019>021-085-201530- /X.NEW.KBUF.FR.Y.0002.051021T0400Z-051021T1200Z/ OSWEGO-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- SOUTHERN ERIE- INCLUDING THE CITIES OF...OSWEGO...WARSAW...GENESEO... CANANDAIGUA...JAMESTOWN...OLEAN...WELLSVILLE...ORCHARD PARK... SPRINGVILLE 330 AM EDT THU OCT 20 2005 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT FRIDAY. CLEARING SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE MID 30S AWAY FROM THE LAKES OVERNIGHT. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT ANY REMAINING VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
3 follow-up statements
000 WWUS71 KBUF 201450 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1050 AM EDT THU OCT 20 2005 ...FROST EXPECTED OVER PARTS OF THE REGION TONIGHT... .HIGH PRESSURE WILL BRING CLEARING SKIES AND LIGHT WINDS TO THE REGION OVERNIGHT...ALLOWING TEMPERATURES TO FALL INTO THE UPPER 20S TO MID 30S IN SOME AREAS. A WIDESPREAD FROST OR FREEZE IS LIKELY ACROSS A GOOD PORTION OF THE AREA. NYZ007-008-202300- /X.CON.KBUF.FZ.W.0001.051021T0400Z-051021T1200Z/ JEFFERSON-LEWIS- INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE 1050 AM EDT THU OCT 20 2005 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT FRIDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT FRIDAY. CLEARING SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE UPPER 20S TO LOWER 30S OVERNIGHT. THESE READINGS WILL PRODUCE A KILLING FROST AWAY FROM LAKE ONTARIO. A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD HARVEST OR PROTECT ANY REMAINING VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ NYZ006-012>014-019>021-085-202300- /X.CON.KBUF.FR.Y.0002.051021T0400Z-051021T1200Z/ OSWEGO-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- SOUTHERN ERIE- INCLUDING THE CITIES OF...OSWEGO...WARSAW...GENESEO... CANANDAIGUA...JAMESTOWN...OLEAN...WELLSVILLE...ORCHARD PARK... SPRINGVILLE 1050 AM EDT THU OCT 20 2005 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT FRIDAY... A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT FRIDAY. CLEARING SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE LOWER TO MID 30S AWAY FROM THE LAKES OVERNIGHT. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT ANY REMAINING VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ TMA
000 WWUS71 KBUF 201948 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 348 PM EDT THU OCT 20 2005 ...FROST EXPECTED OVER PARTS OF THE REGION OVERNIGHT... .HIGH PRESSURE WILL BRING CLEARING SKIES AND LIGHT WINDS TO THE REGION OVERNIGHT...ALLOWING TEMPERATURES TO FALL INTO THE UPPER 20S TO MID 30S. A WIDESPREAD FROST OR FREEZE IS LIKELY ACROSS THE AREA. NYZ007-008-210400- /X.CON.KBUF.FZ.W.0001.051021T0400Z-051021T1200Z/ JEFFERSON-LEWIS- INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE 348 PM EDT THU OCT 20 2005 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT FRIDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT FRIDAY. CLEARING SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE UPPER 20S TO LOWER 30S OVERNIGHT. THE SUB FREEZING TEMPERATURES WILL PRODUCE A HARD FREEZE AND A WIDESPREAD FROST ENDING THE GROWING SEASON AWAY FROM LAKE ONTARIO. A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD HARVEST OR PROTECT ANY REMAINING VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ NYZ001>005-010-011-210400- /X.EXA.KBUF.FR.Y.0002.051021T0400Z-051021T1200Z/ NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE- GENESEE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... NEWARK...FAIR HAVEN...BUFFALO...BATAVIA 348 PM EDT THU OCT 20 2005 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT FRIDAY. CLEARING SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE LOWER TO MID 30S AWAY FROM THE LAKES OVERNIGHT. AREAS OF FROST WILL FORM AFTER MIDNIGHT...AWAY FROM THE LAKES. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT ANY REMAINING VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ NYZ006-012>014-019>021-085-210400- /X.CON.KBUF.FR.Y.0002.051021T0400Z-051021T1200Z/ OSWEGO-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- SOUTHERN ERIE- INCLUDING THE CITIES OF...OSWEGO...WARSAW...GENESEO... CANANDAIGUA...JAMESTOWN...OLEAN...WELLSVILLE...ORCHARD PARK... SPRINGVILLE 348 PM EDT THU OCT 20 2005 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT FRIDAY... A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT FRIDAY. CLEARING SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE LOWER TO MID 30S AWAY FROM THE LAKES OVERNIGHT. AREAS OF FROST WILL FORM AFTER MIDNIGHT...AWAY FROM THE LAKES. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT ANY REMAINING VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ TMA
000 WWUS71 KBUF 210155 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 955 PM EDT THU OCT 20 2005 ...FROST EXPECTED OVER PARTS OF THE REGION OVERNIGHT... .HIGH PRESSURE WILL BRING CLEARING SKIES AND LIGHT WINDS TO THE REGION OVERNIGHT...ALLOWING TEMPERATURES TO FALL INTO THE UPPER 20S TO MID 30S. A WIDESPREAD FROST OR FREEZE IS LIKELY ACROSS THE AREA. NYZ007-008-211000- /X.CON.KBUF.FZ.W.0001.051021T0400Z-051021T1200Z/ JEFFERSON-LEWIS- INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE 955 PM EDT THU OCT 20 2005 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY... CLEARING SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE UPPER 20S TO LOWER 30S OVERNIGHT. THE SUB FREEZING TEMPERATURES WILL PRODUCE A FREEZE AND A WIDESPREAD FROST ENDING THE GROWING SEASON AWAY FROM LAKE ONTARIO. A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. YOU SHOULD PROTECT ANY REMAINING VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ NYZ001>006-010>014-019>021-085-211000- /X.CON.KBUF.FR.Y.0002.051021T0400Z-051021T1200Z/ NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-NORTHERN ERIE- GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS- ALLEGANY-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... NEWARK...FAIR HAVEN...OSWEGO...BUFFALO...BATAVIA...WARSAW... GENESEO...CANANDAIGUA...JAMESTOWN...OLEAN...WELLSVILLE... ORCHARD PARK...SPRINGVILLE 955 PM EDT THU OCT 20 2005 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY... CLEARING SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE LOWER TO MID 30S AWAY FROM THE LAKES OVERNIGHT. AREAS OF FROST WILL FORM LATE TONIGHT AWAY FROM THE LAKES. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. YOU SHOULD PROTECT ANY REMAINING VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this freeze warning went out at Oct 20, 3:00 AM EDT, 30 minutes earlier.
Area forecast discussion, Oct 20, 3:00 AM EDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
300 AM EDT THU OCT 20 2005
.SHORT TERM (TODAY THROUGH SATURDAY)...
A COOL FALL DAY ON TAP FOR THE REGION AS A RIDGE OF HIGH PRESSURE
BUILDS ACROSS THE EASTERN GREAT LAKES. TEMPS EXPECTED TO BE ABOUT
TEN DEGREES COOLER THAN YESTERDAY. AS THE HIGH BUILDS ACROSS THE
AREA OVERNIGHT...LIGHT WINDS AND CLEARING SKIES WILL ALLOW TEMPS TO
FALL WITH A WIDESPREAD FROST DEVELOPING ACROSS THE INTERIOR
SECTIONS. FROST ADVISORIES WILL BE ISSUED FOR THE WESTERN SOUTHERN
TIER AND INTERIOR FINGER LAKES. FREEZE WARNINGS WILL BE ISSUED FOR
THE NORTH COUNTRY.
FRIDAY WILL BE ANOTHER DRY DAY AS THE HIGH REMAINS IN CONTROL. THE
NAM AND GFS CONTINUE TO DIFFER ON THEIR SOLUTIONS ON THE TIMING OF
THE ONSET OF PRECIP FRIDAY NIGHT WITH THE NAM BRINGING THE RAIN
FURTHER NORTH QUICKER. WILL FOLLOW CONTINUITY FOR FRIDAY NIGHT
BRINGING IN A CHANCE OF RAIN FROM SOUTH TO NORTH OVERNIGHT.
&&
.LONG TERM (SUNDAY THROUGH WEDNESDAY)...
THIS PERIOD WILL BE DOMINATED BY LARGE MID/UPPER LEVEL LOW OVER THE
GREAT LAKES. QUESTION THIS PERIOD WILL BE INFLUENCE...IF ANY FROM THE
REMNANTS OF HURRICANE WILMA (WE WILL HAVE TO SEE HOW MUCH IF ANY
TROPICAL MOISTURE CAN GET INTO OUR AREA). COLD AND UNSTABLE AIR MASS
GENERATED UNDERNEATH MID/UPPER LEVEL CIRCULATION WILL KEEP HIGH
CHANCE OR LIKELY PROBABILITIES IN THE FORECAST THROUGHOUT THIS
PERIOD. HARD TO PINPOINT EXACT TIMING OF HIGHEST PROBABILITY OF
PRECIPITATION. LAKE INDUCED/EFFECT PRECIPITATION WILL ALSO DEVELOP
AS 850 MB TEMPERATURES DROP TO NEAR -4C LATE IN THE PERIOD.
TEMPERATURES ALOFT AND THROUGH THE BOUNDARY LAYER MAY BE COLD ENOUGH
TO MIX IN SOME SNOW OVER THE HIGHER ELEVATIONS OF THE SOUTHERN TIER
LATE MONDAY NIGHT/EARLY TUESDAY MORNING...AS WELL AS LATE TUESDAY
NIGHT/EARLY WEDNESDAY MORNING. A DEGREE OR TWO CELSIUS COLDER THAN
MODEL FORECASTS AT 850 MB DOWN THROUGH THE BOUNDARY LAYER COULD
RESULT IN ALL SNOW OVER THE HIGHER ELEVATIONS IN THESE PERIOD.
FORECAST FOR NOW WILL CALL FOR A POTENTIAL MIX.
&&
.AVIATION...
HIGH PRESSURE OVER THE GREAT LAKES WILL MAINTAIN VFR CONDITIONS AT
THE TAF SITES THROUGH THE FORECAST PERIOD. LOW LEVEL MOISTURE WILL
KEEP CIGS IN THE MVFR RANGE AT JHW EARLY THIS MORNING BUT IT SHOULD
BECOME VFR THERE BY MID MORNING.
&&
.MARINE...
SMALL CRAFT ADVISORIES HAVE BEEN DISCONTINUED FOR LAKE ONTARIO AS
WINDS AND WAVES HAVE DROPPED BELOW ADVISORY CRITERIA.
&&
.NY...FROST ADVISORY TONIGHT NYZ006-011>013-019>021-085
FREEZE WARNING TONIGHT NYZ007-008.
.MARINE...SMALL CRAFT ADVISORY DISCONTINUED LOZ042>045.
&&
SHORT TERM...JML
LONG TERM...TMA
AVIATION/MARINE...JJPHazardous weather outlook, Oct 19, 5:36 AM EDT, 21 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 536 AM EDT WED OCT 19 2005 LEZ020-040-041-200945- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 536 AM EDT WED OCT 19 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK AND THE ADJOINING WATERS OF LAKE ERIE...LAKE ONTARIO... AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORIES ARE IN EFFECT FROM NOON THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER CASE): HTTP://WWW.WEATHER.GOV/BUF LEZ061-200945- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO- 536 AM EDT WED OCT 19 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK AND THE ADJOINING WATERS OF LAKE ERIE...LAKE ONTARIO... AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER CASE): HTTP://WWW.WEATHER.GOV/BUF LOZ042>045-062>065-SLZ022-024-200945- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 524 AM EDT WED OCT 19 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK AND THE ADJOINING WATERS OF LAKE ERIE...LAKE ONTARIO... AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORIES ARE IN EFFECT FROM MIDDAY TODAY THROUGH LATE TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER CASE): HTTP://WWW.WEATHER.GOV/BUF NYZ001>005-010>014-085-200945- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE- GENESEE-WYOMING-LIVINGSTON-ONTARIO-SOUTHERN ERIE- 536 AM EDT WED OCT 19 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK AND THE ADJOINING WATERS OF LAKE ERIE...LAKE ONTARIO... AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY INLAND FROST IS EXPECTED IN THE NORMALLY COLDEST AREAS THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER CASE): HTTP://WWW.WEATHER.GOV/BUF NYZ019>021-200945- CHAUTAUQUA-CATTARAUGUS-ALLEGANY- 536 AM EDT WED OCT 19 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK AND THE ADJOINING WATERS OF LAKE ERIE...LAKE ONTARIO... AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY INLAND FROST IS EXPECTED THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER CASE): HTTP://WWW.WEATHER.GOV/BUF NYZ006>008-200945- OSWEGO-JEFFERSON-LEWIS- 536 AM EDT WED OCT 19 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK AND THE ADJOINING WATERS OF LAKE ERIE...LAKE ONTARIO... AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WIDESPREAD INLAND FROST IS EXPECTED THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER CASE): HTTP://WWW.WEATHER.GOV/BUF SAGE
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 20, 3:30 AM EDT | Frost Advisory | BUF | Allegany, Cattaraugus, Chautauqua, Erie, Livingston, Ontario and 2 more | 29 hr |
Nearby
Freeze Warnings in New York, 2005Every freeze warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.